# SDR HNAA2023103000369

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 41,718 hours, 37,134 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT I/B MAIN TIRE DAMAGED (TREAD CAME OFF).   R&R #200 MLG TIRE IAW EMB AMM 32-49-02-000-801-A/32-49-02-400-801-A INSPECTED AND FOUND ADDITIONAL DAMAGE SEE SEQ 2,3, THIS LP. SEQ 1 OF L.P. 301128
